Article citationsMore>>

B. Hassibi and B. M. Hochwald, “High-rate Codes That Are Linear in Space and Time,” IEEE Transactions on Information Theory, Vol. 48, No. 7, 2002, pp. 1804-1824. doi:10.1109/TIT.2002.1013127

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top